# SDR USAA20090508BB076

- Difficulty date: May 6, 2009
- Submitted: May 9, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE DOOR L2 ARMING FLAP "YELLOW" NOT COMING UP.  REMOVED AND REPLACED DOOR L2 ARMING FLAP.
